Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: does anyone have any info about moban? justplainflakey

Posted by chemist on August 29, 2004, at 13:38:33

In reply to Re: does anyone have any info about moban?, posted by justplainflakey on August 29, 2004, at 8:53:46

> Also should ask if anyone knows if low thyroid function can be a result of taking Zyprexa. The side effect the bothers me the most is a somwhat puffy face and droopy eyelids. It will be a problem for a while then improve some. Have guessed that this might be thyroid related since I sometimes have tested to have low T4 but on retest T3 will be ok.

hello there, chemist here...the weight gain will be less a problem on moban than zyprexa. decreased thyroid function has been associated with zyprexa use, as well as diabetes mellitus (adult-onset)....you can rest assured that, if zyprexa is guaranteed for one thing and one thing only, it is weight gain. i am unaware of moban/thyroid stuff, but this is hardly conclusive (do consult your doctor in all cases, of course). prolactin levels usually increase with both zyprexa and moban, so if that is also a concern, be wary......all the best, chemist


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:chemist thread:382507
URL: http://www.dr-bob.org/babble/20040825/msgs/383689.html